Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 7, NWS Cheyenne, WY

April 23, 2008Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 23, 2008, 7:47 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 7:47 PM MDT (01:47 UTC)
Expired
Apr 23, 2008, 8:15 PM MDT
In force
28 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Box Butte County, NE, Morrill County, NE

The radar

The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 7:52 PM MDTHAIL 0.75Alliance, NE
Apr 23, 7:55 PM MDTHAIL 0.7513 Sse Alliance, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 12:52 PM MSTTornado WatchSPC146 days
Apr 23, 1:25 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 240148
SVRCYS
NEC013-123-240215-
/O.NEW.KCYS.SV.W.0007.080424T0147Z-080424T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
747 PM MDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF ALLIANCE...
  NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 815 PM MDT

* AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS   
  STORM WAS LOCATED NEAR BOX LAKE...OR 20 MILES SOUTH OF ALLIANCE...
  ALLIANCE...AND MOVING NORTHEAST AT 26 MPH. ANOTHER STRONG STORM
  WAS OVER ALLIANCE AND A POSSIBLE FUNNEL CLOUD WAS REPORTED BY THE
  PUBLIC AROUND 743 PM MDT. THIS STORM WAS ALSO MOVING NORTHEAST AT
  26 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROACH LAKE BY 755 PM...
  KLEMAN LAKE AND STORM LAKE BY 800 PM...
  RUSH LAKE BY 805 PM...
  GRUBNY LAKE BY 810 PM...
  MCCARTHY LAKE AND ALLIANCE AIRPORT BY 815 PM...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR
CENTRAL NEBRASKA.

LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273
TIME...MOT...LOC 0147Z 220DEG 23KT 4182 10288

$$

JLH
2 follow-up statements
000 
WWUS55 KCYS 240204
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT WED APR 23 2008

NEC013-123-240215-
/O.CON.KCYS.SV.W.0007.000000T0000Z-080424T0215Z/
MORRILL NE-BOX BUTTE NE-
804 PM MDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHEASTERN BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES...

AT 802 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED NEAR
RUSH LAKE...OR 15 MILES SOUTH OF ALLIANCE...MOVING NORTHEAST AT 26 
MPH. ANOTHER SEVERE THUNDERSTORM WAS JUST NORTHEAST OF ALLIANCE AND
ALSO MOVING NORTHEAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCARTHY LAKE AND ALLIANCE AIRPORT BY 815 PM...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR
CENTRAL NEBRASKA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273
TIME...MOT...LOC 0204Z 220DEG 23KT 4190 10279

$$

JLH
000 
WWUS55 KCYS 240217
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
817 PM MDT WED APR 23 2008

NEC013-123-240227-
/O.EXP.KCYS.SV.W.0007.000000T0000Z-080424T0215Z/
MORRILL NE-BOX BUTTE NE-
817 PM MDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE AND
NORTHEASTERN MORRILL COUNTIES HAS EXPIRED...

THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR
CENTRAL NEBRASKA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273
TIME...MOT...LOC 0204Z 220DEG 23KT 4190 10279

$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:08 PM MDT, 6 hours 39 minutes earlier.

Area forecast discussion, Apr 23, 1:08 PM MDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
108 PM MDT WED APR 23 2008

.SHORT TERM...TONIGHT THROUGH THU NIGHT...
MAIN FOCUS IS ON THE POSSIBILITY OF SEVERE WEATHER LATER THIS
AFTERNOON AND THIS EVENING PRIMARILY IN THE NEB PANHANDLE PORTION OF
THE FORECAST AREA. SURFACE CYCLOGENESIS THIS AFTERNOON OVER
SOUTHEAST WY AND NORTHERN CO IS ADVECTING MOIST AIR NORTHWARD AHEAD
OF IT. THE INCREASING MOISTURE WILL BE LIMITED TO AREAS EAST OF THE
MOUNTAINS...AND WILL INTERACT WITH A VIGOROUS SHORTWAVE TO TRIGGER
STORMS EAST OF THE MOUNTAINS. THE STORMS ARE EXPECTED TO BE
STRONGEST AND MOST NUMEROUS IN THE NEB PANHANDLE WHERE SOME SEVERE
HAIL AND OUTFLOW WINDS ARE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO
DIE OUT BY MIDNIGHT TONIGHT WITH SOME SHOWERS POSSIBLE LATE TONIGHT.
SURFACE LOW PRESSURE WILL MOVE EAST OF OUR FORECAST AREA LATE
TONIGHT AND WILL PULL COOLER AIR SOUTHWARD BEHIND IT AS IT MOVES
AWAY. COLD AIR ADVECTION WILL CONTINUE THU ON THE STRENGTH OF BRISK
NORTHWESTERLY SURFACE WINDS. MOIST SOUTHWESTERLY FLOW ALOFT ALONG
WITH POSITIVE VORTICITY ADVECTION WILL CONTINUE THU AS AN UPPER
TROUGH MOVES OVER WY BY LATE THU. SURFACE CYCLOGENESIS PROGGED TO
OCCUR OVER EASTERN CO THU WILL KEEP THE LOW LEVEL PRESSURE GRADIENT
ENHANCED WITH A SURFACE TROUGH EXTENDING NORTHWESTWARD OVER THE
FORECAST AREA. THE AIRMASS IS EXPECTED TO BE LESS UNSTABLE THU. IT
WILL HOWEVER BE JUST UNSTABLE ENOUGH TO WARRANT A CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS OVER THE SOUTHEASTERN TIER OF
THE FORECAST AREA. HIGH TEMPERATURES THU WILL RANGE FROM THE MID 40S
WEST OF THE MOUNTAINS TO MID 60S OVER SOUTHERN AND CENTRAL PORTIONS
OF THE NEB PANHANDLE. THE UPPER TROUGH WILL MOVE OVER THE FORECAST
AREA THU NIGHT WITH ANY PRECIPITATION EXPECTED TO END AFTER THE
PASSAGE OF THE UPPER TROUGH AXIS. MOISTURE AND WINDS WILL GRADUALLY
DECREASE THU NIGHT BUT MOISTURE AND DYNAMICS SHOULD LINGER LONG
ENOUGH TO JUSTIFY A CONTINUED CHANCE OF PRECIPITATION OVER MOST OF
THE FORECAST AREA.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
THE FILLING SHORTWAVE TROUGH WILL HAVE MOVED EAST OF THE CWA BY 12Z
FRIDAY.  THAT WILL PLACE THE REGION UNDER DRIER NORTHWEST FLOW ALOFT
THROUGH FRIDAY.  MODELS ARE SIMILAR IN MOVING A SHORTWAVE TROUGH OVER
THE CWA ON SATURDAY WITHIN THAT NORTHWEST FLOW ALOFT.  AN ASSOCIATED
COLD FRONT MOVES ACROSS THE CWA BY 18Z SATURDAY WITH AT LEAST A
SCATTERED COVERAGE OF SHOWERS MAINLY ALONG AND BEHIND THE FRONT.
WILL INCREASE POPS A BIT ON SATURDAY AND LOWER TEMPERATURES
SLIGHTLY.  THE HEIGHTS ALOFT THEN RISE OVER THE CWA THROUGH TUESDAY
WITH AS THE RIDGE ALOFT MOVES FROM THE WEST COAST FRIDAY TO OVER THE
CWA TUESDAY. THE 12Z GFS DEVELOPS SOME QPF OVER PARTS OF THE CWA
MONDAY NIGHT...BUT FOR NOW WILL KEEP THE ENTIRE PERIOD DRY AND
MILD.  AN UPPER LOW WILL DEVELOP JUST OFF THE PACIFIC NORTHWEST
TUESDAY NIGHT AND NEXT WEDNESDAY ON MOST ALL MODELS AND PLACEMENT OF
THE FEATURE DIFFERS SLIGHTLY.  CYCLOGENESIS TAKES PLACE OVER CENTRAL
WYOMING AND THE ADDED SURFACE FORCING AND DIFFLUENT FLOW ALOFT COULD
BE ENOUGH FOR THE NEXT POTENTIAL STRONGER THUNDERSTORM EVENT NEXT
WEDNESDAY AFTERNOON AND EVENING.

&&

.AVIATION...THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME
SEVERE OVER THE WESTERN NEB PANHANDLE WITH REDUCED VISIBILITIES AND
STRONG OUTFLOW WINDS POSSIBLE WITH THE STRONGER STORMS. STORM
ACTIVITY WILL MOVE EAST OF ROUTES BY MIDNIGHT TONIGHT WITH LINGERING
SHOWER ACTIVITY POSSIBLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

JR/WEILAND
Hazardous weather outlook, Apr 23, 1:46 PM MDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
146 PM MDT WED APR 23 2008

WYZ059>070-241130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
146 PM MDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SIERRA MADRE AND
SNOWY MOUNTAIN RANGES AS WELL AS ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON INTO EARLY THIS EVENING. SMALL HAIL AND
GUSTY WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORM ACTIVITY EAST
OF THE LARAMIE RANGE...WITH THE STRONGEST THUNDERSTORMS POSSIBLE
CLOSE TO THE NEBRASKA STATE LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE FAR EAST PORTIONS OF
LARAMIE AND GOSHEN COUNTIES THIS AFTERNOON INTO EARLY THIS
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG
WINDS OBSERVED WITH THUNDERSTORM ACTIVITY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-241130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
146 PM MDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS CAN BE EXPECTED THE REST OF THIS
AFTERNOON CONTINUING INTO THE EVENING.  A TORNADO WATCH IS IN
EFFECT UNTIL 9 PM FOR DAWES...BOX BUTTE...MORRILL AND CHEYENNE
COUNTIES.  SEVERE WEATHER IS QUITE POSSIBLE IN THOSE COUNTIES...
INCLUDING HAIL OVER AN INCH IN DIAMETER...STRONG WIND GUSTS TO 70
MPH...A PERIOD OF HEAVY RAIN AND EVEN TORNADOES.  THE SUPERCELLS
THAT FORM WILL MOVE TO THE WEST AT 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AS
STRONG THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO
THE EVENING. SPOTTERS ARE ENCOURAGED TO REPORT 3/4 INCH HAIL AND
STRONG WINDS ASSOCIATED WITH THUNDERSTORM ACTIVITY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Apr 23, 6:14 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 NW BROADWATER         41.63N 102.89W
04/23/2008  E0.88 INCH       MORRILL            NE   TRAINED SPOTTER

0515 PM     TSTM WND GST     12 SE BRIDGEPORT        41.54N 102.93W
04/23/2008  E70 MPH          MORRILL            NE   TRAINED SPOTTER

&&

JLH
Local storm report, Apr 23, 6:37 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          BRIDGEPORT              41.67N 103.10W
04/23/2008                   MORRILL            NE   LAW ENFORCEMENT

            2 TORNADOS REPORTED ALONG HIGHWAY 385 BETWEEN BRIDGEPORT
            AND DALTON AND WAS REPORTED AT 532 PM.

0552 PM     HAIL             7 S BRIDGEPORT          41.57N 103.10W
04/23/2008  E0.75 INCH       MORRILL            NE   LAW ENFORCEMENT

0602 PM     HAIL             BRIDGEPORT              41.67N 103.10W
04/23/2008  E0.75 INCH       MORRILL            NE   TRAINED SPOTTER

0605 PM     HAIL             BRIDGEPORT              41.67N 103.10W
04/23/2008  E1.75 INCH       MORRILL            NE   TRAINED SPOTTER

0620 PM     HAIL             BRIDGEPORT              41.67N 103.10W
04/23/2008  E4.25 INCH       MORRILL            NE   TRAINED SPOTTER

            BASE BALL TO SOFT BALL.

&&

DDEAL
Local storm report, Apr 23, 6:55 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          6 S BRIDGEPORT          41.58N 103.10W
04/23/2008                   MORRILL            NE   TRAINED SPOTTER

            IN OPEN FIELD NO DAMAGE ABOUT 2 MILES FROM HOUSE.

0615 PM     HAIL             6 S BRIDGEPORT          41.58N 103.10W
04/23/2008  E2.75 INCH       MORRILL            NE   TRAINED SPOTTER

            THE HAIL SHATTERED AUTO WINDSHIELDS.

&&

DDEAL
Local storm report, Apr 23, 7:21 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FUNNEL CLOUD     6 SE BRIDGEPORT         41.61N 103.02W
04/23/2008                   MORRILL            NE   TRAINED SPOTTER

            HALF WAY BETWEEN THEM AND BRIDGEPORT.

0552 PM     TORNADO          7 S BRIDGEPORT          41.57N 103.10W
04/23/2008                   MORRILL            NE   TRAINED SPOTTER

            MARBLE HAIL AND SOME TORBADO DAMAGE.

0650 PM     HAIL             CHADRON                 42.83N 103.00W
04/23/2008  E1.00 INCH       DAWES              NE   PUBLIC

            HAIL SIZE WAS 1/2 TO 1 INCH.

0654 PM     HAIL             4 NE CHADRON            42.87N 102.94W
04/23/2008  E1.00 INCH       DAWES              NE   TRAINED SPOTTER

            ONE INCH HAIL FROM 647 PM TO 650 PM.

0657 PM     HAIL             12 N CRAWFORD           42.86N 103.41W
04/23/2008  E0.88 INCH       DAWES              NE   TRAINED SPOTTER

0657 PM     HAIL             13 S ALLIANCE           41.91N 102.87W
04/23/2008  E0.50 INCH       MORRILL            NE   TRAINED SPOTTER

0704 PM     HAIL             13 S ALLIANCE           41.91N 102.87W
04/23/2008  E0.25 INCH       MORRILL            NE   TRAINED SPOTTER

0704 PM     TSTM WND GST     ALLIANCE                42.10N 102.87W
04/23/2008  E55 MPH          BOX BUTTE          NE   AWOS

0714 PM     HAIL             CRAWFORD                42.69N 103.41W
04/23/2008  E1.75 INCH       DAWES              NE   TRAINED SPOTTER

&&

DDEAL
Local storm report, Apr 23, 7:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             97 S ALLIANCE           40.70N 102.87W
04/23/2008  E0.88 INCH       LOGAN              CO   TRAINED SPOTTER

&&

DDEAL
Local storm report, Apr 23, 7:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             9 S ALLIANCE            40.70N 102.87W
04/23/2008  E0.88 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

CORRECTED LOCATION

DDEAL/JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:01 PM MDTTornado WarningCYSMorrill29 min
Apr 23, 6:08 PM MDTSevere Thunderstorm WarningCYSBox Butte37 min
Apr 23, 6:31 PM MDTTornado WarningCYSMorrill29 min
Apr 23, 6:45 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux45 min
Apr 23, 6:53 PM MDTSevere Thunderstorm WarningCYSDawes52 min
Apr 23, 7:07 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill38 min
Apr 23, 7:32 PM MDTSevere Thunderstorm WarningCYSDawes58 min
Apr 23, 8:01 PM MDTWind AdvisoryCYSBox Butte, Cheyenne, Dawes, Morrill3 hr
Apr 23, 8:35 PM MDTSevere Thunderstorm WarningCYSDawes25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.